# SDR ECQ2018F00003

- Difficulty date: September 28, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N884FT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496250
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bearing
- Part number: 553619
- Condition: Failed
- Location: Rudder Trim
- Component: Rudder Trim Tab
- Component part number: 553619
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS SHOPPED FOR RIGHT ROLL INFLIGHT WITH RUDDER TRIM IN NEUTRAL.  DURING THE INSPECTION AFT RUDDER TRIM ROD END WAS REMOVED THE BEARING HAD FAILED.  UPPER BEARING COVER WAS MISSING AND INNER RACE LOCKED AND WAS WORKING LOOSE.  ROD END WAS REPLACED RIG WAS CHECKED NO FURTHER ISSUES NOTED DURING INSPECTION.
